Maximum Common Subgraph Isomorphism Algorithms

Duesbury, E., Holliday, J.D. and Willett, P. (2017) Maximum Common Subgraph Isomorphism Algorithms. MATCH Communications in Mathematical and in Computer Chemistry, 77 (2). pp. 213-232. ISSN 0340-6253



Copyright, Publisher and Additional Information: © 2016 MATCH. This is an author produced version of a paper subsequently published in MATCH Commun. Math. Comput. Chem. Uploaded with permission from the copyright holder.
  • Accepted: 30 June 2016
  • Published (online): April 2017
  • Published: April 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Information School (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 16 Aug 2016 08:45
Last Modified: 30 Jun 2017 16:25
Published Version:
Status: Published
Refereed: Yes

Share / Export